Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2013, Article ID 810725, 11 pages
http://dx.doi.org/10.1155/2013/810725
Research Article

On the Cauchy Problem for the Two-Component Novikov Equation

1College of Mathematics and Statistics, Chongqing University, Chongqing 400044, China
2College of Mathematics and Computer Sciences, Yangtze Normal University, Chongqing, Fuling 408100, China

Received 9 January 2013; Accepted 27 March 2013

Academic Editor: M. Lakshmanan

Copyright © 2013 Yongsheng Mi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. X. Geng and B. Xue, “An extension of integrable peakon equations with cubic nonlinearity,” Nonlinearity, vol. 22, no. 8, pp. 1847–1856, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. A. Degasperis, D. D. Kholm, and A. N. I. Khon, “A new integrable equation with peakon solutions,” Theoretical and Mathematical Physics, vol. 133, no. 2, pp. 1463–1474, 2002. View at Google Scholar · View at MathSciNet
  3. A. Constantin, R. I. Ivanov, and J. Lenells, “Inverse scattering transform for the Degasperis-Procesi equation,” Nonlinearity, vol. 23, no. 10, pp. 2559–2575, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. Degasperis and M. Procesi, “Asymptotic integrability,” in Symmetry and Perturbation Theory, A. Degasperis and G. Gaeta, Eds., pp. 23–37, World Scientific, River Edge, NJ, USA, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A. Constantin, “The trajectories of particles in Stokes waves,” Inventiones Mathematicae, vol. 166, no. 3, pp. 523–535, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. Constantin and J. Escher, “Particle trajectories in solitary water waves,” American Mathematical Society, vol. 44, no. 3, pp. 423–431, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. F. Toland, “Stokes waves,” Topological Methods in Nonlinear Analysis, vol. 7, no. 1, pp. 1–48, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. A. Constantin and D. Lannes, “The hydrodynamical relevance of the Camassa-Holm and Degasperis-Procesi equations,” Archive for Rational Mechanics and Analysis, vol. 193, no. 1, pp. 165–186, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. D. D. Holm and M. F. Staley, “Wave structure and nonlinear balances in a family of evolutionary PDEs,” SIAM Journal on Applied Dynamical Systems, vol. 2, no. 3, pp. 323–380, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Y. Matsuno, “Multisoliton solutions of the Degasperis-Procesi equation and their peakon limit,” Inverse Problems, vol. 21, no. 5, pp. 1553–1570, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. H. Lundmark and J. Szmigielski, “Multi-peakon solutions of the Degasperis-Procesi equation,” Inverse Problems, vol. 19, no. 6, pp. 1241–1245, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J. Lenells, “Traveling wave solutions of the Degasperis-Procesi equation,” Journal of Mathematical Analysis and Applications, vol. 306, no. 1, pp. 72–82, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. V. O. Vakhnenko and E. J. Parkes, “Periodic and solitary-wave solutions of the Degasperis-Procesi equation,” Chaos, Solitons & Fractals, vol. 20, no. 5, pp. 1059–1073, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. V. Novikov, “Generalizations of the Camassa-Holm equation,” Journal of Physics A, vol. 42, no. 34, Article ID 342002, 14 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. A. N. W. Hone and J. P. Wang, “Integrable peakon equations with cubic nonlinearity,” Journal of Physics A, vol. 41, no. 37, Article ID 372002, 10 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. X. Wu and Z. Yin, “Well-posedness and global existence for the Novikov equation,” Annali della Scuola Normale Superiore di Pisa, vol. 11, pp. 707–727, 2012. View at Google Scholar
  17. L. Ni and Y. Zhou, “Well-posedness and persistence properties for the Novikov equation,” Journal of Differential Equations, vol. 250, no. 7, pp. 3002–3021, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. X. Wu and Z. Yin, “A note on the Cauchy problem of the Novikov equation,” Applicable Analysis, http://dx.doi.org/10.1080/00036811.2011.649735.
  19. A. A. Himonas and C. Holliman, “The Cauchy problem for the Novikov equation,” Nonlinearity, vol. 25, no. 2, pp. 449–479, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. Z. Jiang and L. Ni, “Blow-up phenomenon for the integrable Novikov equation,” Journal of Mathematical Analysis and Applications, vol. 385, no. 1, pp. 551–558, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. X. Wu and Z. Yin, “Global weak solutions for the Novikov equation,” Journal of Physics A, vol. 44, no. 5, Article ID 055202, 17 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. W. Yan, Y. Li, and Y. Zhang, “Global existence and blow-up phenomena for the weakly dissipative Novikov equation,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 75, no. 4, pp. 2464–2473, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. A. N. W. Hone, H. Lundmark, and J. Szmigielski, “Explicit multipeakon solutions of Novikov's cubically nonlinear integrable Camassa-Holm type equation,” Dynamics of Partial Differential Equations, vol. 6, no. 3, pp. 253–289, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. F. Tığlay, “The periodic Cauchy problem for Novikov's equation,” International Mathematics Research Notices, vol. 2011, no. 20, pp. 4633–4648, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. Y. Fu, G. Gu, Y. Liu, and C. Qu, “On the Cauchy problemfor the integrable Camassa-Holm type equation with cubic nonlinearity,” pp. 1–27http://arxiv.org/abs/1108.5368.
  26. R. Danchin, “A few remarks on the Camassa-Holm equation,” Differential and Integral Equations, vol. 14, no. 8, pp. 953–988, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. J.-Y. Chemin, “Localization in Fourier space and Navier-Stokes system,” in Phase Space Analysis of Partial Differential Equations. Proceedings, CRM Series, pp. 53–136, Scuola Normale Superiore, Pisa, Italy, 2004. View at Google Scholar · View at MathSciNet
  28. R. Danchin, “Fourier analysis methods for PDEs,” 2003, Lecture Notes, 14 November.
  29. A. A. Himonas and G. Misiołek, “Analyticity of the Cauchy problem for an integrable evolution equation,” Mathematische Annalen, vol. 327, no. 3, pp. 575–584, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. M. S. Baouendi and C. Goulaouic, “Sharp estimates for analytic pseudodifferential operators and application to Cauchy problems,” Journal of Differential Equations, vol. 48, no. 2, pp. 241–268, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet